Some Gruss Type Inequalities for Vector-Valued Functions in Banach Spaces and Applications

Full text for this resource is not available from the Research Repository.

Barnett, Neil S, Buse, Constantin, Cerone, Pietro and Dragomir, Sever S (2007) Some Gruss Type Inequalities for Vector-Valued Functions in Banach Spaces and Applications. Tamsui Oxford University Journal of Mathematical Sciences, 23 (1). pp. 91-103. ISSN 1561-8307

Abstract

Some Gruss type inequalities for the Bochner integral of vectorvalued functions in real or complex Banach spaces are given. Applications in connection to the Heisenberg inequality for functions with values in Hilbert spaces are also pointed out.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3170
Official URL http://www.au.edu.tw/ox_view/edu/tojms/vol-23-1.ht...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Keywords ResPubID14257, Gruss inequality, Bochner integral, Banach spaces, Hilbert spaces
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login